# SDR RRXA98302

- Difficulty date: May 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N870TV
- Make and model: Doug DC-8-73F
- Aircraft serial: 46086
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Link
- Part number: 37511591
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND LEFT WING, FLAP LINK GOUGED, AT STA 340.  AFTER DAMAGE BLEND-OUT, NO DC-8 SRM LIMITS GIVEN.  LIMITATIONS APPROVED IAW FAA APPROVED TIMCO ENGINEERING SKETCH REO-4787.
